# SDR ASAA2017010619399

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,932 hours, 11,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT TRANSITION PANEL UPPER SURFACE CORRODED BS 727 - 727G.  ACFT GROUNDED.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5 AND  DWG 146A7502 REV-, AND 140N4500 REV G.
